# SDR AALA201612189009

- Difficulty date: December 17, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 70,981 hours, 24,811 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C1990141
- Condition: Misrouted
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND L1 PASSENGER DOOR ESCAPE SLIDE RELEASE STRAP LATCH CABLE ROUTED IMPROPERLY. REMOVED SLIDE ASSEMBLY PER TASK CARD 19C83125001 AND CORRECTLY ROUTED SLIDE RELEASE STRAP CABLE DURING THE SLIDE REINSTALLATION PROCESS PER TASK CARD 19C83125004.
